# SDR SWAA022629

- Difficulty date: November 6, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N617SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27700
- Aircraft time: 24,263 hours, 21,110 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Tab
- Part number: 0550009
- Part serial: 3543OT
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND LEFT ELEVATOR TAB CRACKED AT NR 2, NR 3 AND NR 4 HINGE ATTACH POINTS.  REMOVED AND REPLACED LT ELEVATOR TAB PER MM.
